Taking Viagra with Atripla
Feb 28, 2009
I take Atripla for HIV. I know that this does not prevent the spread of HIV. My partner and I want to have protected sex. Is there a drug interaction between Viagra (or similar meds) and atripla?
Response from Dr. McGowan
Thank you for question. The Efavirenz component of Atripla may decrease the level of Viagra (or other similar drugs) which might reduce Viagra's effectiveness. Even so, you should use the standard daily dose of Viagra with Atripla. The use of Viagra and, certainly, higher than normal doses of Viagra should occur only after a discussion with your doctor. Thanks Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Sex With A Prostitute
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- How Do I Get Rid Of Vaginal Pain After Sex?
- How Long Does It Take To Show Signs Of Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.